# SDR DALA2024040203992

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267963) FWD CARGO BAFFLE CLIP AT STA 500G STR 26 L/H SIDE CRACKED ON FWD SIDE. REMOVED AND REPLACED BAFFLE CLIP DAMAGED ON FWD CARGO L/H SIDE STA 500G STR 26 PER B737-800 SRM 51-40-02-0G.
